Welcome to the Pain Management Community of MedHelp. I am sorry for the symptoms you are experiencing in your lower extremities.
Often the tingling and numbness felt from the knees down can be related to circulatory issues. Changes in the veins or arteries can account for these symptoms. PVD (Peripheral vascular disease) is the medical term given to problems that causes poor circulation to the feet and legs. Diabetes can cause PVD. One of the most common cause of this is artherosclerosis, which is a fancy name for hardening of the arteries. This happens when the vessels thickens as we age. This is only a possibility. I certainly am not a physician and that's who need to evaulate your symptoms.
There are medications that can aid in the circulation. It is most important to examine your legs and feet daily to be sure you do not develop any nicks or cuts that can cause an infection sooner if you suffer from PVD. It is a good idea to wear comfortable supportive shoes but nothing tight on your feet or legs that would restrict the bllod flow. Please see your physician soon.
I will look forward to hearing how you are doing. Good luck and Take Care, Tuck